Hello Terri, Sorry your still haveing bad affects from the plaquenil. It was the first drug my rummy gave me when dx with lupus and mctd, and like you i took it for 3 months suffering with side affects hopeing they would subside and id get to feeling better. Till the end of the 3rd month on it i phoned my rummys nurse and told her of the symptoms i was still haveing on it
severe burning skin and felt like my insides were on fire. The nurse called back and my rummy said to stop the plaq immediately it was a reaction to the plaquenil and i was also one of the
people that couldent take it either. It is always good to be on the safe side and phone the dr. or nurse when they give us new med's and you are getting sicker or haveing bad affects from the medicine that arent getting better.
I know when we have so much going on and are so sick all we can do is try the med's in hopes it will help. Sure hope the sister and dr's can find a medicine that will work with your other med's to get you to felling Lot's better.
Big Hug's to you!! ~ Diane ~
~Where Hope Grow's, Miracle's Blossom~
(CNS) Vasculitis, Lupus, Neuro-Behcet's, Raynaud's, Fibromyalgia, Diabetes, Earley M.S., Buerger's Syndrome.